Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Pawliuk, Micheal"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Aranda, Andrés, Bradley-Williams, David, Hng, Eng Keat, Hubička, Jan, Karamanlis, Miltiadis, Kompatscher, Michael, Konečný, Matěj and Pawliuk, Micheal (2021) Completing graphs to metric spaces. Contributions to Discrete Mathematics, 16 (2). 71 - 89. ISSN 1715-0868

This list was generated on Sat Jul 13 19:02:18 2024 BST.